| Model Number |
M001363600 |
| Medical Device Problem Codes |
Separation Failure (2547); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: healthcare facility name: (b)(6).Device evaluation by manufacturer: visual and microscopic inspection observed that the main coil, the introducer sheath, and the delivery wire were returned for analysis.The main coil was bent and stretched at the coil arm and primary coil section; moreover, the arm of the coil was detached.Dimensional inspection was performed, and the main coil's max zap tip outer diameter (od) and primary coil max od passed the specification test.
Event or Problem Description
Reportable based on device analysis completed on 26may2025.It was reported that the coil failed to separate.The patient underwent hepatic arterial chemoembolization.The target location was tortuous with a malignant tumor in the liver.A 10mm x 20cm 2d interlock-35 was advanced for embolization.During the procedure, the coil entered the patient's body, but the coil could not be detached.The device was pulled out, and the procedure was completed with another of the same coil for embolization.There was no patient complications noted as a result of this event, and the patient condition following procedure was stable.However, returned device analysis revealed the arm of the coil was detached.